Satit Saejung
Khon Kaen University
Network
Latest external collaboration on country level. Dive into details by clicking on the dots.
Publication
Featured researches published by Satit Saejung.
Fixed Point Theory and Applications | 2008
Weerayuth Nilsrakoo; Satit Saejung
Correspondence should be addressed to Satit Saejung,[email protected] 30 August 2007; Accepted 24 December 2007Recommended by Simeon ReichWe prove that a sequence generated by the monotone CQ-method converges strongly to a commonfixed point of a countable family of relatively quasi-nonexpansive mappings in a uniformly convexand uniformly smooth Banach space. Our result is applicable to a wide class of mappings.Copyrightq2008 W. Nilsrakoo and S. Saejung. This is an open access article distributed underthe Creative Commons Attribution License, which permits unrestricted use, distribution, andreproduction in any medium, provided the original work is properly cited.
Fixed Point Theory and Applications | 2010
Satit Saejung
Motivated by Halperns result, we prove strong convergence theorem of an iterative sequence in CAT(0) spaces. We apply our result to find a common fixed point of a family of nonexpansive mappings. A convergence theorem for nonself mappings is also discussed.
Applied Mathematics and Computation | 2011
Weerayuth Nilsrakoo; Satit Saejung
Abstract In this paper, we modify Halpern and Mann’s iterations for finding a fixed point of a relatively nonexpansive mapping in a Banach space. Consequently, a strong convergence theorem for a nonspreading mapping is deduced. Using a concept of duality theorems, we also obtain analogue results for certain generalized nonexpansive and generalized nonexpansive type mappings. Finally, we discuss two strong convergence theorems concerning two types of resolvents of a maximal monotone operator in a Banach space.
Proceedings of the American Mathematical Society | 2005
Antonio Jiménez-Melado; Enrique Llorens-Fuster; Satit Saejung
We give some sufficient conditions for normal structure in terms of the von Neumann-Jordan constant, the James constant and the weak orthogonality coefficient introduced by B. Sims. In the rest of the paper, the von Neumann-Jordan constant and the James constant for the Bynum space l 2,∞ are computed, and are used to show that our results are sharp.
Applied Mathematics and Computation | 2006
Weerayuth Nilsrakoo; Satit Saejung
In the present paper, we define and study a new three-step iterative scheme inspired by Suantai [J. Math. Anal. Appl. 311 (2005) 506-517]. This scheme includes many well-known iterations, for examples, modified Mann-type, modified Ishikawa-type iterative schemes, and the three-step iterative scheme of Xu and Noor. Several convergence theorems of this scheme are established for asymptotically nonexpansive mappings. Our results extend and improve the recent ones announced by Schu [J. Math. Anal. Appl. 158 (1991) 407-413; Bull. Aust. Math. Soc. 43 (1991) 153-159], Xu and Noor [J. Math. Anal. Appl. 267 (2002) 444-453], Suantai [J. Math. Anal. Appl. 311 (2005) 506-517], and many others. A misleading conclusion of Theorem 2.6 in Suantais paper is also corrected.
Applied Mathematics and Computation | 2010
Daruni Boonchari; Satit Saejung
We propose iterative Mann-type schemes to approximate a common fixed point of a countable family of @l-demicontractive and L-Lipschitzain mappings. This improves the recent result of Chidume et al. [C.E. Chidume, M. Abbas, Bashir Ali, Convergence of the Mann iteration algorithm for a class of pseudocontractive mappings. Appl. Math. Comput. 194(1) (2007) 1-6] from a single strictly pseudocontractive mapping to a family of more general mappings.
Journal of Optimization Theory and Applications | 2014
Rapeepan Kraikaew; Satit Saejung
Building upon the subgradient extragradient method proposed by Censor et al., we prove the strong convergence of the iterative sequence generated by a modification of this method by means of the Halpern method. We also consider the problem of finding a common element of the solution set of a variational inequality and the fixed-point set of a quasi-nonexpansive mapping with a demiclosedness property.
Fixed Point Theory and Applications | 2008
Satit Saejung
We prove a convergence theorem by the new iterative method introduced by Takahashi et al. (2007). Our result does not use Bochner integrals so it is different from that by Takahashi et al. We also correct the strong convergence theorem recently proved by He and Chen (2007).
Fixed Point Theory and Applications | 2012
Kittipong Sitthikul; Satit Saejung
Owning the concept of complex valued metric spaces introduced by Azam et al., we prove several fixed point theorems for mappings satisfying certain point-dependent contractive conditions. The main results announced by Sintunavarat and Kumam (J. Inequal. Appl. 2012:84, 2012), Rouzkard and Imdad (Comput. Math. Appl., 2012, doi:10.1016/j.camwa.2012.02.063), and Dass and Gupta (Indian J. Pure Appl. Math. 6(12):1455-1458, 1975) are deduced from our results under weaker assumptions.
Journal of Computational and Applied Mathematics | 2009
Daruni Boonchari; Satit Saejung
To approximate a common fixed point of a countable family of continuous pseudocontractive mappings, we introduce an implicit iteration sequence. A necessary and sufficient condition for the convergence of a sequence of such iterates for countably many continuous pseudocontractive mappings is given. We also prove the convergence theorems of an implicit iteration sequence for a countable family of strictly pseudocontractive mappings.